Previous |  Up |  Next


optimal portfolio problem; discrete Itô formula; discrete Hamilton–Jacobi–Bellman equation
We deal with the optimal portfolio problem in discrete-time setting. Employing the discrete Itô formula, which is developed by Fujita, we establish the discrete Hamilton–Jacobi–Bellman (d-HJB) equation for the value function. Simple examples of the d-HJB equation are also discussed.
[1] R. Abe and N. Ishimura: Existence of solutions for the nonlinear partial differential equation arising in the optimal investment problem. Proc. Japan Acad., Ser. A. 84 (2008), 11–14. MR 2381178
[2] T. Björk: Arbitrage Theory in Continuous Time. Second edition. Oxford Univ. Press, Oxford 2004.
[3] D. Duffie: Security Markets. Academic Press, London 1988. MR 0955269 | Zbl 0861.90019
[4] T. Fujita: Introduction to the Stochastic Analysis for Financial Derivatives (Finance no Kakuritsu-Kaiseki Nyumon). Kodan-shya, Tokyo 2002 (in Japanese).
[5] T. Fujita and Y. Kawanishi: A proof of Itô’s formula using a discrete Itô’s formula. Stud. Scienti. Math. Hungarica 45 (2008), 125–134. MR 2401170
[6] R. Korn and E. Korn: Option Pricing and Portfolio Optimization. Graduate Studies in Mathematics 31, American Mathematical Society, Rhode Island 2001. MR 1802499
[7] A. V. Melnikov: Financial Markets. Translations of Mathematical Monographs 184, American Mathematical Society, Rhode Island 1999. MR 1687479 | Zbl 1136.91013
[8] T. Rolski, H. Schmidli, V. Schmidt, and J. Teugels: Stochastic Processes for Insurance and Finance. John Wiley & Sons, New York 1998. MR 1680267
Partner of
EuDML logo